On the univalence of certain integral for harmonic mappings

11 enero, 2017 -


Bravo, V.(a), Hernández, R.(b), Venegas, O.(c),


(a) Facultad de Ciencias, Instituto de Matemáticas, Universidad de Valparaíso, Valparaíso, Chile (b) Facultad de Ciencias, Instituto de Matemáticas, Universidad de Valparaíso, Valparaíso, Chile (c ) Departamento de Ciencias Matemáticas y Físicas, Facultad de Ingeniería, Universidad Católica de Temuco, Av. Rudecindo Ortega 02950, Temuco, Chile


JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS

Volumen: 455(1)  Páginas: 381-388

DOI: https://doi.org/10.1016/j.jmaa.2017.05.056

Fecha de publicación: 11 de enero de 2017


Abstract

We generalize the problem of univalence of the integral of f′(z)α when f is univalent to the complex harmonic mappings. To do this, we extend the univalence criterion by Ahlfors in [1] to those mappings.


 

Copyrights © 2018 & Universidad Católica de Temuco.